MAUDE Adverse Event Report: KARL STORZ SE & CO. KG STONE EXTRACTOR, 0.6 MM, 4 WIRES; SALIVARY STONE RETRIEVAL BASKET

KARL STORZ SE & CO. KG STONE EXTRACTOR, 0.6 MM, 4 WIRES; SALIVARY STONE RETRIEVAL BASKET
Model Number 11573T
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current location of device is unknown.Device not received so far; therefore, no investigation possible as of yet.
 
Event or Problem Description
As per a manufacturer incident report we received from the factory in (b)(6): as reported: "during dilation of parotid strictures straight by sialoendoscopy, the distal end in plastic tip of the basket probe has torn about 4mm and got stuck in the sténon canal.Patient suffers from pain and was prescribed corticosteroids.This incident was declared to the ansm.".

Brand Name
STONE EXTRACTOR, 0.6 MM, 4 WIRES
Common Device Name
SALIVARY STONE RETRIEVAL BASKET
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key12185470
Report Number9610617-2021-00055
Device Sequence Number1533195
Product Code GCJ
UDI-Device Identifier04048551276921
UDI-Public4048551276921
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K012527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11573T
Device Catalogue Number11573T
Device Lot Number10157010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2021
Initial Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;